# SDR MWEA96360

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A 2 INCH AREA OF CORROSION FOUND ON RT HORIZONTAL STAB AFT SPAR WEB AT STA XMS 32.0.  COMPLETED REPAIR IAW DAC TELEX SVC/MSP/0407/SBT.
